# SDR SWAA2022122279783

- Difficulty date: December 8, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 27L, BS 540,  FWD CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 27L BS 540 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1;REPAIR 1; SRM 51-40-02-0G-0. DWG 143A1215 REV - AND DWG 143A3230 REV A.
